MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 306616
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material # 306616 batch # 5010901 it was reported that the bd safetyglide needle pulled out of the hub.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached complaint number (b)(4).Report date - 03.11.25 mfr reorder # (b)(4).Product name - needle, sfty 192-n251s prevents org 25gx1" lot / serial number - (b)(6).Product concern - needle detached/came off hub while in the patient's arm.
 
Additional Manufacturer Narrative
(b)(4).Follow up report for correction.Date of event should be 03/10/2025.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
(b)(6) - supplemental mdr - needle pulled out of hub.Three hundred samples were provided to our quality team for investigation.A visual inspection was performed, and no defects or imperfections were observed.Epoxy on the needle/needle hub looked correct.Twenty samples were randomly selected for cannula pull test and obtained result is well within specification.Additionally, two photos and one video were provided to our quality team for investigation.The photo shows a needle assembly assembled to a syringe and the safety mechanism has been activated.The top part of the needle is in the safety mechanism and the bottom part of the needle is out of the needle hub.Furthermore, a device history record review was completed for provided lot number 5010901.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21718702
Report Number1213809-2025-00225
Device Sequence Number19815590
Product Code FMI
UDI-Device Identifier10612479262598
UDI-Public(01)10612479262598(11)250110(17)291231(10)5010901
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306616
Device Lot Number5010901
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by ManufacturerNot provided
04/14/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date03/28/2025
04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown